Construction of Lyapunov functions for nonlinear dynamical systems
Differencialʹnye uravneniâ, Tome 34 (1998) no. 11, pp. 1565-1567
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_11_a18,
author = {G. I. Lozgachev},
title = {Construction of {Lyapunov} functions for nonlinear dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1565--1567},
year = {1998},
volume = {34},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_11_a18/}
}
G. I. Lozgachev. Construction of Lyapunov functions for nonlinear dynamical systems. Differencialʹnye uravneniâ, Tome 34 (1998) no. 11, pp. 1565-1567. http://geodesic.mathdoc.fr/item/DE_1998_34_11_a18/